# SDR V0XD20210607002

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: General aviation
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bonding
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER COWL "BONDMENT ASSY" FOR PANEL 433AL IS CRACKED. CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW STS ENGINEERING SOLUTIONS ENGINEERING AUTHORIZATION 72-2021-098.
